# SDR 95FDEA01726

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1039
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY THE FRAME IS DENTED AT STA 1039 BETWEEN STR 25 TO 26L.  REPAIRED FRAME AT BS 1030 BETWEEN STR 25 TO 26L PER FEDEX SRM STR 40-3.  ALODINED, PRIMED AND PAINTED, REPAIR DOUBLER FRAME WAS FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.
